# SDR CALA2014072100952

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 58982
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOPERATIVE.  FOUND DEFECTIVE BATTERY PACK AT POSITION M1673.  R & R BATTERY PACK & PERFORMED OPERATIONS TEST.  FOUND NORMAL IAW AMM 30-50-00 & AMM 33-51-06.
